My history is one of inconsistant bowel movements (up to 5 days), sometimes irritable.
About a month ago, I started using a colon cleanse powder, which has really worked. I have a movement every day sometimes three times. It's not runny, there is pretty much no abdominal pain, but occasional discomfort, but not enough to complain about or stop using the product. I have missed a couple of days and noticed that my movements slow to a minimum of one.
Anyway, I recently had a movement and noticed that a small section of the stool seemed to be covered in a lining. It was almost like the fecal matter had a little bag over it. the lining was not clear, it was opaque with the similar coloring of the stool. The thickness of the lining was probably 1/32 to 1/16. It's the first time that I have ever seen anything like this.
I also on occasion, have severe pain, I think it is the rectal area. It becomes so painful that I can't move and I have to control my breathing until it passes. Ater that, I'm totally fine.
Without me trying to guess at what might be the cause or causes I was wondering if you could help me out?
Without seeing or examining you, I am limited over the internet. I suggest seeing your personal physician for further evaluation.
It is possible that the added component may be mucous - without seeing the sample I cannot be sure what it is. This would be a presentation in irritable bowel syndrome, inflammatory bowel disease (i.e. ulcerative colitis or Crohn's disease) or a malabsorption syndrome. It is possible that the bowel cleanse powder may be causing these symptoms.
The rectal pain (tenesmus - pain on passing stools) is also concerning. In addition to inflammatory bowel disease, anal fissures, hemorrhoids, anorectal abscesses, infectious colitis (infection of the colon), or colorectal cancer or tumors can also cause the symptoms.
In any case, a colonoscopy is definitely indicated in your case. This test can properly evaluate your symptoms, and biopsies could be taken to come up with a definitive diagnosis.
Followup with your personal physician is essential.
This answer is not intended as and does not substitute for medical advice - the information presented is for patient education only. Please see your personal physician for further evaluation of your individual case.
there's no way to know without having an evaluation, and without knowing more about you -- age, history, etc, which can come from a visit with your doctor. Many things could cause your symptoms, from minor to serious. At some point, a look inside the colon would likely be needed. Also, depending what the powder you are using actually is, it may not be a good idea for long-term management. For most people, the only thing which is ok for long-term use for regularity is a fiber product.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.